MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040600
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Codes Electrolyte Imbalance (2196); Low Oxygen Saturation (2477); Chemical Exposure (2570)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient experienced excessive co2 levels.
 
Additional Manufacturer Narrative
Alleged failure: hard time reading pressure accurately/ may have over pressured.Rep thinks adapter may have issues as well.Salesforce case number (b)(4).The failure(s) identified in the investigation is consistent with the complaint record.The root cause is a missing o-ring on the tubeset adapter which was connected to the complaint unit.The missing o-ring can cause pressure and flow fluctuations.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the patient experienced excessive co2 levels.

Brand Name
PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12636594
Report Number0002936485-2021-00550
Device Sequence Number14306156
Product Code HIF
UDI-Device Identifier07613327063219
UDI-Public07613327063219
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040600
Device Catalogue Number0620040600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale